Volume 11, Number 1 (March 2012)                   JIRSS 2012, 11(1): 87-92 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

D´ıaz-Garc´ıa J A, Guti´errez-J´aimez R. An Identity of Jack Polynomials. JIRSS. 2012; 11 (1) :87-92
URL: http://jirss.irstat.ir/article-1-177-en.html

Abstract:   (5410 Views)
In this work we give an alterative proof of one of basic properties of zonal polynomials and generalised it for Jack polynomials
Full-Text [PDF 463 kb]   (1545 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2012/03/3 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society